Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Redness, white bumps on penis tip, below penis. Cause of concern?

I have had a redness on my penis for as long as I could remember with also white bumps since the age of seven. I am nineteen now and convinced that this isn t normal... I m very scared... I ve tried finding out what it is but with no satisfaction. It s mainly the underside lesion of my penis and some of the tip of my penis. I have not seen a doctor about this nor told anyone not thinking or knowing what it is. What stops me from making an appointment is the great amount of time that has already elapsed. Please answer also non-sparingly and promptly as possible. I wish I can say things are different...
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Welcome to HCM.
Its better to be late than never.
Pls take a consult with a urologist/dermatologist asap. The description looks like balanitis xerotica obliterans.
Only a consultation can give a clue.
It may be curable and pls do not miss the chance.
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor